Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    34
  • views
    15759

Eye Sensitivity While On Accutane

Catlover2012

900 views

Anyone else with eye sensitivity??

I feel like the the sunlight is seems brighter, also I have work to do on the computer, and it also seems brighter.

My right eye feels it bit more than the left. But I don't feel any eye dryness, just the sensitivity.

what do do? I have a full day of work and I bothers me I work on the computer all day today



2 Comments


Hey Catlover, i popped my first roaccutane pill last night. Im only on 20mg , and im 70kg and around 6 foot, so i assumed it would be smooth sailing! but this morning i woke up and my whole body aches, my eyes are sore and i have a minor headache!

Share this comment


Link to comment

Hi there! That's kind of weird,mi didn't get any of that. Just the stomach problem but that was due the milk thistle I was taking.

You should definitely ask your doctor, did you take it with food? Are you drinking lots of water?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×